# SDR AU990322

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Linkage
- Condition: Disconnected
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT INBOARD GROUND SPOILER LINKAGE DISCONNECTED FROM ACTUATOR.  LINKAGE HAD BEEN DISCONNECTED DURING MAINTENANCE AND NOT CORRECTLY RECONNECTED.
